# SDR QXEA2023030100030

- Difficulty date: February 23, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 12,587 hours, 8,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH UPPER SHEET JUST FORWARD OF FR 86 HAS CORROSION. REMOVED AND REPLACE RH UPPER SHEET JUST FORWARD OF FR 86 PER SRM 51-40-08, RESTORED SURFACE PROTECTION PER SRM 51-23-06.
